Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Maximal elements in noncompact spaces with application to equilibria


Author: Shiow-Yu Chang
Journal: Proc. Amer. Math. Soc. 132 (2004), 535-541
MSC (2000): Primary 91A13; Secondary 52A07, 91B50
Published electronically: June 11, 2003
MathSciNet review: 2022379
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new maximal theorem for $L_S$-majorized correspondences in noncompact spaces is presented and applied to obtain an equilibrium existence theorem for noncompact abstract economies. The corresponding results of Borglin and Keiding (1976), Yannelis and Prabhakar (1983), Ding and Tan (1993), Yuan and Tarafdar (1996), and Ding and Yuan (1998) are generalized by our results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 91A13, 52A07, 91B50

Retrieve articles in all journals with MSC (2000): 91A13, 52A07, 91B50


Additional Information

Shiow-Yu Chang
Affiliation: Department of Mathematics, Soochow University, Taipei, Taiwan, Republic of China
Email: sychang@math.scu.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07054-0
PII: S 0002-9939(03)07054-0
Keywords: Maximal element, abstract economy, $L_S$-majorized correspondences
Received by editor(s): January 30, 2002
Received by editor(s) in revised form: September 30, 2002
Published electronically: June 11, 2003
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2003 American Mathematical Society